# SDR UALA2012102306092

- Difficulty date: October 19, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 45,602 hours, 18,646 cycles
- Engine: Iae V2527A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Switch
- Condition: Unsecure
- Location: Rat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAT WILL NOT RESTOW.  FOUND TURBINE INDEX SWITCH BRACKET LOOSE.  SECURED SWITCH, OPERATION OF RAT FOR DEPLOY & STOW NORMAL.
